# SDR DALA2021122808114

- Difficulty date: December 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 8,651 hours, 3,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRN EMERGENCY LIGHT 2R INOP. MVD CEILING PNL AT 2R DOOR FOR ACCESS TO EPSU 14WL. EPSU NOT RESPONSIVE' CIDS EPSU SYS TEST FAULTED 14WL. BATT PRVS RPLD 12/15. RPLD EPSU REAND BATT PACK REF A319/20 MM 33-51. BITRE AND OP TEST GOOD. POWER SUPPLY, E OFF 33-3351-9-0002 61386 ON 33-3351-9-0002 04440. (LP# 8403168)
